# SDR AU960382

- Difficulty date: February 27, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna U206G
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 121341244
- Condition: Cracked
- Location: Main Frame Sys
- Component: Cessna, U206G
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH FORWARD DOOR POST BULKHEAD CRACKED IN AREA OF BEND RELIEF NOTCH - AD/CESSNA206/48 AMDT1 CARRIED OUT APPROXIMATELY 200 HOURSPREVIOUS
